# SDR TWAA0009502

- Difficulty date: June 14, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N929TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48014
- Aircraft time: 441,223 hours, 38,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND LEFT AND RIGHT AFT OVERWING EGRESS LIGHTS AND EXIT LIGHTS INOP.  REPLACED BATTERY PACK.  AC05   04-01-00  JFK.
